# SDR 07FDEA02875

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 19,854 hours, 10,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307008820600
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 2R AT FR 78 AND FR75 HAS 1 SQ IN OF CORROSION EACH ZONE 260 REF A300-600 SRM 51-10-00.  REMOVED CORRODED FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 53-10-16.  CUT OUT SECTION OF SEAT TRACK IAW A300-600 SRM 53-10-16 FIG 201.  INSTALLED NEW REPAIR SECTION OF SEAT TRACK AND SPLICE IAW A300-600 SRM 53-10-16 FIG 201.
